# SDR DALA13001356307

- Difficulty date: December 23, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSP ON LT SIDE BS 1200 TENSION TIE FOUND 01EA CRACK AT STEEL PLATE, MID ROW 2ND FASTENER HOLE FROM OTBD.   REAMED OVERSIZE FROM 0.199" TO 0.216" DIA IAW SB 747-53A2507, REV 1.  NDT OPEN HOLE INSPECTION CARRIED OUT IAW NDTM D6-7170, REV 142.  PART 6 51-00-00 PROC 16 AND FOUND NO CRACK EVIDENT.
